# SDR 2001FA0000691

- Difficulty date: December 14, 2001
- Submitted: December 28, 2001
- Operation: General aviation
- Aircraft: N164ST
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697064
- Engine: Pwa PT6*
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Part number: 6446
- Part serial: 7001
- Condition: Failed
- Location: Directional Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 10-30 HOURS OF AIRCRAFT OPERATION FLUX VALVE IS FAILING.  SUSPECT THE PROBLEM IS VIBRATION RELATED.  NEED TO REPLACE HORIZONTAL STABILIZER IF PROBLEM CANNOT BE ISOLATED.
